Discussions By Condition: Medical Errors

Can't lose Weight!

Posted In: Medical Errors 1 Replies
  • Posted By: Anonymous
  • November 15, 2009
  • 05:58 AM

I am 29 over the past 4 years I have had a serious increase in weight especially in the mid section and my face. I have an active profession and am feeling embarrassed about my weight issues. I have been talking to my MD for over a year tried adderal and phenteramine, with little success. Other than the weight and some joint and muscle pain I contribute the weight I am healthy. The only other thing is I do have trouble sleeping sometimes up/down toss and turn tired in the morning (MD put me on xanax helps some). My thyroid has been checked, and normal. I work out hard, with the athletic younger types. I average 4-5 days of intense aerobic, calesthenics, and weights (for fear of bulking up I keep it light). I am a regular weekend day hiker these are normally steep and average 4-6hrs. I try to keep diet under control, don't overeat. Fruits, veggies, am making more efforts to include more protein and minimize sugar and carbs. I have always had a muscular build and been heavier then I appear, but I am over 200lbs. Latest my DHEA a hormone was found to be on the lower end of normal, so I trying a 12.5mg supplement daily haven't noticed a difference. Am open to ideals! I need some help!

Reply Flag this Discussion

1 Replies:

  • What kind of 12.5gram supplement is it? If it is a pharmaceutical supplement then I would suggest ditching it as it probably has some side effects that are probably not aware about. As you've said, you seem to be a very active person, so if you do feel you need to use some sort of supplement, I would suggest trying to find some all natural weight loss pills since they won't have any side effects unless your allergic some of the ingredients. Keep in mind though at the end of the day, the best way to lose weight is to exercise every day and have a healthy diet.
    abovlit 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?